RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Babich, Pavel Vasil'evich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:34
Abstract pages:238
Full texts:1
References:39
E-mail:

http://www.mathnet.ru/eng/person137206
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. P. V. Babich, V. B. Levenshtam, “Recovery of a Rapidly Oscillating Absolute Term in the Multidimensional Hyperbolic Equation”, Mat. Zametki, 104:4 (2018),  505–515  mathnet  elib; Math. Notes, 104:4 (2018), 489–497  isi  scopus
2017
2. P. V. Babich, V. B. Levenshtam, S. P. Prika, “Recovery of a rapidly oscillating source in the heat equation from solution asymptotics”, Zh. Vychisl. Mat. Mat. Fiz., 57:12 (2017),  1955–1965  mathnet  elib; Comput. Math. Math. Phys., 57:12 (2017), 1908–1918  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020